# SDR SWAA2013121823491

- Difficulty date: December 1, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 39,009 hours, 26,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Part number: 5930496426
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP BETWEEN INBD & OTBD FLAP VANE JOINT COVER CRACKED.  R & R COVER IAW SRM.
